MAUDE Adverse Event Report: COOK INCORPORATED COOK SPECTRUM; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

COOK INCORPORATED COOK SPECTRUM; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number G23655
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/14/2021
Type of Reportable Event Malfunction
Event or Problem Description
Cook catheter central venous catheter trays manufactured after march 1, 2021 do not have the 22ga needle/25ga needle inside the kit as listed on the contents list.A letter was sent to material warehouse with notification of supply shortage issue as reason kits do not have needles present.The information was not distributed to the end user level from materials management.Providers are sterile and in process of inserting the central line and preparing to draw up lidocaine for local anesthesia when discover the needles are not present.A delay in insertion occurs while another staff member obtains needles.A label on the outside of the package would notify the end user of which items currently missing in the kit and allow end user to obtain needed items prior to insertion and preventing delays.

Brand Name
COOK SPECTRUM
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
COOK INCORPORATED
750 daniels way
bloomington IN 47404
MDR Report Key11919392
Report Number11919392
Device Sequence Number3304385
Product Code FOZ
UDI-Device Identifier00827002236554
UDI-Public(01)00827002236554(17)220101(10)13691470
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/18/2021
Report Date (Section F) 05/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberG23655
Device Catalogue NumberC-UTLMY-701J-ABRM-CUSTOM-0022
Device Lot Number13691470
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/02/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA05/18/2021